# SDR DALA2020122304199

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shackle
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHACKLES AFT BEARING ATTACH FITTING ON LT PYLON (2 EA).  CORRECTIVE ACTION: REPLACED SHACKLES AFT BEARING ATTACH FITTING ON LT PYLON (2 EA), AS PER A320 FAM AMM 54-51-17-400-003-A.
